Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 7656)

Filters        
Items/Page:    Sort:
Ultrathin and large-sized vanadium oxide nanosheets mildly prepared at room temperature for high performance fiber-based supercapacitors [期刊论文]
Journal of Materials Chemistry A, 2017, 卷号: 5, 期号: 6, 页码: 2483-2487
Li, Hua;  Ma, Zhongyuan;  Shi, Peipei;  Li, Li;  Rui, Kun;  Zhou JY(周金元);  Huang, Xiao;  Liu, Xiang;  Zhu, Jixin;  Sun, Gengzhi;  Huang, Wei
  |  View/Download:65/0
 
静电纺丝法简便合成的碳纳米纤维——二氧化锰超级电容器电极材料的制备及研究 [期刊论文]
物理与工程, 2016, 卷号: 26, 期号: 5, 页码: 62-65, 74
边达民;  韩盛;  张笑晨;  赵浩;  陈佳义;  周金元
  |  View/Download:24/0
 
Linear sulfonated polyimides containing polyhedral oligomeric silsesquioxane (POSS) in main chain for proton exchange membranes [期刊论文]
Journal of Power Sources, 2015, 卷号: 2015, 期号: 290, 页码: 42-52
Gong, CL(宫琛亮);  Zhang, Shujiang
  |  View/Download:2258/5
 
Intermolecular ionic cross-linked sulfonated poly(ether ether ketone) membranes containing diazafluorene for direct methanol fuel cell applications [期刊论文]
Journal of Power Sources, 2015, 卷号: 2015, 期号: 284, 页码: 86-94
Gong, CL(宫琛亮)
  |  View/Download:429/4
 
Side-chain-type clustered sulfonated poly(arylene ether ketone)s prepared by click chemistry [期刊论文]
International Journal of Hydrogen Energy, 2015, 卷号: 2015, 期号: 40, 页码: 9267-9277
Gong CL(宫琛亮)
  |  View/Download:666/1
 
Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 277-292
Wang, JG;  Wei, T(魏婷);  Zhou, YB
  |  View/Download:236/0
 
A new a posteriori parameter choice strategy for the convolution regularization of the space-fractional backward diffusion problem [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 233-248
Shi, C;  Wang, C;  Zheng, GH;  Wei, T(魏婷)
  |  View/Download:274/3
 
Fault-tolerant Hamiltonian laceability of balanced hypercubes [期刊论文]
Information Sciences, 2015, 卷号: 300, 页码: 20-27
Zhou, QG(周庆国);  Chen, D;  Lu, HZ
  |  View/Download:369/1
 
A weighted finite difference method for the fractional diffusion equation based on the Riemann-Liouville derivative [期刊论文]
APPLIED NUMERICAL MATHEMATICS, 2015, 卷号: 90, 页码: 22-37
Sousa, E;  Li, C
  |  View/Download:168/1
 
Blow-up profiles for positive solutions of nonlocal dispersal equation [期刊论文]
APPLIED MATHEMATICS LETTERS, 2015, 卷号: 42, 页码: 59-63
Sun, JW;  Li, WT(李万同);  Yang, FY
  |  View/Download:102/2
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace